Get your Health question answered in 3 easy steps

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes erectile dysfunction?

Answered by
Dr.
Dr. Vishal Garala

Psychiatrist

Practicing since :2009

Answered : 1714 Questions

default
Posted on Mon, 25 Aug 2014 in Sexual Health
Question: Hi,
I have issues with maintaining erection. My penis gets erect and comes down within 2-5 seconds, as a result I am unable to penetrate deeper.
I am in constant travel as nature of my job, and often I dont be with my wife for 2/3rd of the year.
I masturbate a lot when I am in travel. Could this have caused the issues with erection maintainability.

Are there any pills in particular that can be used while having sex with my wife. We are also trying for a baby, any advice would help

Thanks
XXXX
doctor
Answered by Dr. Vishal Garala 10 minutes later
Brief Answer:
Erectile problem has many origins

Detailed Answer:
Hi XXXXXXX

I admire you for positive outlook and very glad to discuss with you. Erectile problem has many causes
1. Life style cause: Stress and busy life style make you fatigue and secondary to this it makes less desire in sex and erectile problems. So change is necessary.
2. Relationship: Free communication and mutual understanding will help. Sex is mutual act; so try to do mutually and tell your problem to partner. This will reduce your anxiety and able to help in sustaining erection. So stress free lifestyle and mutual communication will help
3. Physical health: Routine check up and physical health fitness is necessary.
Psychological soundness is also a must. In my patients, besides the aforementioned measures I also try SUN SET FOCUS. It is difficult to explain whole method but it is the method to treat psychological erectile problem and stress related erectile problems. You can learn about it on web or through your doctor.
4. A newly launched product name tetrafol plus which contain phosphodiaesterase which help in erection. It is daily supplement with promising results with daily intake up to 2 months
5. Lastly I prefer medicine like sildenafil and tadanafil in selected patients. But it require evaluation.
Do take advise from doctors.

Masturbation is normal physiological function of our body.
It is one the method to satisfy sexual pleasure in absent of partner.
Both sex and masturbation has same and has same end result to get satisfaction

So no need to worry. Masturbation doesn't lead to any problem in your married life

Get well soon thank you
Take care.

If you have still query than feel free to ask.

Thank you.


Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Vishal Garala 2 hours later
Thank you so much Doctor for your advice.

Actually my wife does not have a problem with my erection, she totally understands the situation.

I usually walk/run for about 4 KMs every day.

I was suggested with Tadalafil(megalis 20) by my wife's Gynecologist and one of the urologist as well.

I usually take this once in 3 days when I am with my wife, especially when trying to conceive.

Please let me know if tetrafol plus can be taken alongside of megalis or should megalis be avoided in case I take tetrafol plus.

Also please let me know if either megalis or tetrafol plus will result in any issue with the sperm (like motility, count etc.,) that can affect our plans to conceive

Thanks
XXXX
doctor
Answered by Dr. Vishal Garala 11 minutes later
Brief Answer:
You can take both together.

Detailed Answer:
Hi

Yes you can combine both tadafil and tetrafol plus.

I prefer in my patient tetrafol plus daily for 15 days than two times in a day after 15 days.

Tadafil 20 mg has excellent results. It is used as and when require 1 hour before sexual intercourse.

Neither of this two medicine will affect sperm count and not affect your plan of conceive. So no need to worry.

Always here to help you.
Thank you for using healthcare magic.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Vishal Garala 26 hours later
Hello Doctor,
Thank you so much for your advise. I have one last question.
When I masturbate, I do so without coming out, does that cause any kind of problems like erectyle dysfunction etc.,

Please advise

Thanks
XXXX
doctor
Answered by Dr. Vishal Garala 33 minutes later
Brief Answer:
Hi, no it does not.

Detailed Answer:
Hi XXXXXXX

Very good to see you again.

No it does not lead to any problem.

No need to worry.

It does not lead to erectile dysfunction.

Relax and enjoy.

Thank you.
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Topics

Recent questions on Anxiety

doctor1 MD

I started experiencing an electrical shock sensation during sleep several weeks ago. I am 51 yr old female. My DR prescribed xanax for nighttime panic attacks, but the shocks continue. I have them every night, several times and if they are particularly bad, I have to catch my breath. Almost like hypervenitilating. Trying to get scheduled for sleep study....any other suggestions?

doctor1 MD

I am 21 year old female, 5'6 150 pounds, and for the past few months, perhaps about two months, I have had moments where my chest feels incredibly tight. A lump in my throat. Pain in my chest and neck. It is very painful when it happens and last from about 6 minutes to 25. I am wondering what this could possibly be, some people suggested anxiety attacks?

doctor1 MD

Hi I am a 17 year old male I am 6 ft tall and 175 lbs recently I have been feeling dizzy and weak and my heart beats fast at times with sweaty palms. In the past I experience the same things and the Dre said it was my sugar dropping and panic attacks I'm afraid this could be serious. Help?

doctor1 MD

Hi there im asking this qustion for my friend, a 21 year old female who at random times has a sudden increase in heart rate, quite rapid i felt it. During or soon after her heart is racing she gets uncontrollable shakes and a minor headache. She hasn't seen a doctor for this, but what i've found online is possible panic attack? She said that her arm went tingly, like the feeling when a body part falls asleep, but it was only momentarily. She also vomited. Any suggestions docs?

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?